# SDR TRAX200701391

- Difficulty date: September 24, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 19,156 hours, 15,616 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANY SEAT RAILS AND BAGGAGE RAILS CORRODED BETWEEN FS 559+80 TO 621.00.   10-9-07   REPLACED CORRODED RAILS AND BAGGAGE RAILS BTWN FS 559 80 TO FS 621.00 AS PER SRM 51-42-02
